Adcal Scleritis Side Effect Reports
The following Adcal Scleritis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Scleritis, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
This Scleritis side effect was reported by a health professional from UNITED KINGDOM. A 86-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Adcal D3 (dosage: NA), which was started on Feb 02, 2011. Concurrently used drugs:
Adcal Scleritis Causes and Reviews
Some eye problems are minor and don't last long. But some can lead to a permanent loss of vision.
Common eye problems include
- Refractive errors
- Cataracts - clouded lenses
- Optic nerve disorders, including glaucoma
- Retinal disorders - problems with the nerve layer at the back of the eye
- Macular degeneration - a disease that destroys sharp, central vision
- Diabetic eye problems
- Conjunctivitis - an infection also known as pinkeye
Your best defense is to have regular checkups, because eye diseases do not always have symptoms. Early detection and treatment could prevent vision loss. See an eye care professional right away if you have a sudden change in vision, if everything looks dim, or if you see flashes of light. Other symptoms that need quick attention are pain, double vision, fluid coming from the eye, and inflammation.
NIH: National Eye Institute
Adcal Scleritis Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|